MAUDE Adverse Event Report: VYAIRE MEDICAL VITAL SIGNS¿ FLOW INFLATING TAIL-END VALVE TRANSPORT CIRCUIT, FLOW-INFLATING TRA; HYPERINFLATION BAG SYSTEM

VYAIRE MEDICAL VITAL SIGNS¿ FLOW INFLATING TAIL-END VALVE TRANSPORT CIRCUIT, FLOW-INFLATING TRA; HYPERINFLATION BAG SYSTEM
Model Number VITAL SIGNS¿ FLOW INFLATING TAIL-END VALVE TRANSPORT CIRCUIT, FLOW-INFLATING TRA
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 09/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The suspect device has not been returned for evaluation.No photos available.Therefore, no root cause has been determined.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.
 
Event or Problem Description
The customer reported that the vital signs¿ flow inflating tail-end valve transport circuit, flow-inflating tra experienced valve closes too easily which caused high pressures to enter lungs and resulted in pneumothorax.As an intervention, intubated infant being given manual breaths.

Brand Name
VITAL SIGNS¿ FLOW INFLATING TAIL-END VALVE TRANSPORT CIRCUIT, FLOW-INFLATING TRA
Common Device Name
HYPERINFLATION BAG SYSTEM
Manufacturer (Section D)
VYAIRE MEDICAL
510 technology dr
irvine IL 92618
Manufacturer (Section G)
PRODUCTOS UROLOGOS DE MEXICO S.A. DE C.V.
cerrada via de la produccion
no. 85, parque undustrial mex
mexicali, 21397
MX   21397
Manufacturer Contact
erika bonilla
510 technology dr
irvine, IL 92618
7149227837
MDR Report Key12788935
Report Number8030673-2021-00210
Device Sequence Number4840313
Product Code BTM
UDI-Device Identifier10885403272134
UDI-Public(01)10885403272134
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K812273
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberVITAL SIGNS¿ FLOW INFLATING TAIL-END VALVE TRANSPORT CIRCUIT, FLOW-INFLATING TRA
Device Catalogue Number5102RVW
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/13/2021
Initial Report FDA Received Date11/10/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown